Is it safe to use Xanax 3 days post op of bbl?

I've been having a rapid heart beat and it's worrying me a bit. I discontinued using the bruising antibiotics because I noticed that caused it to rise. Also I'm having really bad headaches and I'm not sure why, I usually get them when I wake up from a nap. May it just be dehydration?

Doctor Answers 1

Rapid heart rate, headaches and surgery

These are issues you should bring up with your plastic surgeon.

Patients can have significant dehydration after liposuction type of procedures.

In turn, dehydration can cause rapid heartbeats and headaches.

prescription pain medication can also cause headaches.

Please follow up with your doctor and have him or her review what's going on with you.

Best,

Mats Hagstrom M.D.






San Francisco Plastic Surgeon
4.8 out of 5 stars 17 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.